EconPapers    
Economics at your fingertips  
 

Optimal Control of Pseudoparabolic Variational Inequalities Involving State Constraint

Youjun Xu and Shu Zhou

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We establish the necessary condition of optimality for optimal control problem governed by some pseudoparabolic differential equations involving monotone graphs. Some approximating control process and examples are given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/641736.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/641736.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:641736

DOI: 10.1155/2014/641736

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:641736